Journal of Symbolic Logic

Corrigendum to: “On the strength of Ramsey's Theorem for pairs”

Peter Cholak, Theodore A. Slaman, and Jr.}, Carl G. {Jockusch

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic Volume 74, Issue 4 (2009), 1438-1439.

Dates
First available in Project Euclid: 5 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1254748700

Digital Object Identifier
doi:10.2178/jsl/1254748700

Mathematical Reviews number (MathSciNet)
MR2583829

Zentralblatt MATH identifier
1182.03107

Subjects
Primary: 03F35: Second- and higher-order arithmetic and fragments [See also 03B30] 03C62: Models of arithmetic and set theory [See also 03Hxx] 03D80: Applications of computability and recursion theory

Citation

Cholak, Peter; {Jockusch, Jr.}, Carl G.; Slaman, Theodore A. Corrigendum to: “On the strength of Ramsey's Theorem for pairs”. J. Symbolic Logic 74 (2009), no. 4, 1438--1439. doi:10.2178/jsl/1254748700. https://projecteuclid.org/euclid.jsl/1254748700


Export citation